Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 199, NWS Louisville, KY

October 18, 20074 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Oct 18, 2007, 11:51 PM CDT for 4 counties in Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 11:51 PM CDT (04:51 UTC)
Expired
Oct 19, 2007, 12:15 AM CDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Green County, KY, Hart County, KY, Larue County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 9:22 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1487 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
2.8
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 190452
SVRLMK
KYC087-099-123-217-190515-
/O.NEW.KLMK.SV.W.0199.071019T0451Z-071019T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHWESTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1215 AM CDT/115 AM EDT/...

* AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  CANMER...MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUMMERSVILLE BY 100 AM EDT...
  ALLENDALE BY 1205 AM CDT...
  SALOMA BY 115 AM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES KILLERS. REMEMBER...IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

LAT...LON 3737 8593 3755 8552 3747 8548 3747 8546
      3744 8534 3720 8585
TIME...MOT...LOC 0451Z 244DEG 44KT 3733 8579

$$

13
1 follow-up statement
000 
WWUS53 KLMK 190506
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
105 AM EDT FRI OCT 19 2007

KYC087-099-123-217-190515-
/O.CON.KLMK.SV.W.0199.000000T0000Z-071019T0515Z/
LARUE KY-TAYLOR KY-GREEN KY-HART KY-
105 AM EDT FRI OCT 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT 
1215 AM CDT FOR NORTHEASTERN HART...NORTHWESTERN 
GREEN...NORTHWESTERN TAYLOR AND SOUTHERN LARUE COUNTIES...

AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR CREAL...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SALOMA BY 115 AM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FRIDAY MORNING/400
AM CDT FRIDAY MORNING/ FOR EASTERN KENTUCKY.

LAT...LON 3742 8578 3755 8552 3747 8548 3747 8546
      3744 8534 3730 8564 3731 8566
TIME...MOT...LOC 0505Z 244DEG 44KT 3740 8560

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 10:18 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Oct 18, 10:18 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1118 PM EDT THU OCT 18 2007

.MESOSCALE UPDATE...

SEVERE EVENT CONTINUES ACROSS THE REGION TONIGHT.  LINE OF SEVERE
THUNDERSTORMS CONTINUES TO MOVE ACROSS THE REGION.  WITHIN THE LINE
WE HAVE BEEN DETECTING SMALL MESO VORTICES THAT COULD CAUSE A BRIEF
TORNADO AND/OR EXTREME WIND DAMAGE.

CONVECTION IS NOW APPROACHING THE I-65 CORRIDOR AND WILL SPREAD
EASTWARD ACROSS THE REMAINDER OF THE FA OVERNIGHT. MAIN CONCERN
NORTH OF THE WESTERN KY AND BLUEGRASS PARKWAYS WILL BE MAINLY
DAMAGING WINDS AND THESE SMALL MESO VORTICIES WITHIN THE LINE.

SOUTH OF THE PARKWAY...SEVERE WEATHER WILL BE A BIT MORE LIKELY WITH
DAMAGING WINDS AND ISOLATED TORNADO POSSIBLE.  WITH THE BETTER SHEAR
AND MORE AVAILABLE MOISTURE...SUPERCELL STRUCTURES ARE STILL
PREVELENT IN THIS AREA.

FOR AREAS IN THE EAST...LIKE THE LEXINGTON METRO...THIS WEATHER WILL
IN AFTER MIDNIGHT...MORE LIKELY IN THE 1-3 AM EDT CORRIDOR.

WE ENCOURAGE PEOPLE TO LEAVE THEIR WEATHER RADIO ON DURING THE
OVERNIGHT HOURS TO KEEP ABREAST OF THE LATEST WARNINGS.

-JARVIS

&&

.LONG TERM (FRI THRU THU)...

WELL BE PUTTING ALL OUR RESOURCES INTO THE POTENTIAL WIDESPREAD
SEVERE EVENT LATER TODAY AND TONIGHT...AND HENCEFORTH WILL BE MAKING
NO OR JUST SUBTLE CHANGES IN THIS PERIOD. STILL LOOKS LIKE A WARM
WEEKEND...TRENDING SIGNIFICANTLY COOLER AT THE START OF THE NEW
WORKWEEK WITH NEXT SIGNIFICANT CHANCE OF RAIN ON MONDAY.

DK

&&
.AVIATION (00Z TAFS):...
DEALING WITH SUPERCELLS FOR THE SHORT TERM ...ESPECIALLY SDF VCNTY.
LATER TONIGHT HAVE TO DEAL WITH LIKELY SQUALL LINE OF TSTMS MOVING
WEST TO EAST ACROSS FA STARTING 4-6Z SDF AND 7-9Z LEX. WILL GO WI
SCT TO BKN SC DEVELOPING FRIDAY MORNING ACROSS NRN KY WITH OUR
REGION BEING ON THE SOUTHERN FRINGES OF THE WRAP AROUND CLOUDINESS
ASSOCIATED WITH DEEP LOW WELL TO OUR NORTH. --21
&&

LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Oct 18, 10:06 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 PM EDT THU OCT 18 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1106 PM EDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT FOR ALL OF
SOUTH-CENTRAL INDIANA AND UNTIL 5 AM EDT FOR MOST OF CENTRAL
KENTUCKY...

A SQUALL LINE WILL MOVE EAST ACROSS SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY TONIGHT. THE STORMS SHOULD MOVE OUT OF SOUTH
CENTRAL INDIANA BY MIDNIGHT AND MOVE ACROSS CENTRAL KENTUCKY BETWEEN
11 PM AND 5 AM EDT. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS
WILL BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING
AND HEAVY DOWNPOURS. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE
POSSIBLE WITH SOME OF THESE STORMS TONIGHT.

SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT
NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO
ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING
IS ISSUED WHILE YOU ARE ASLEEP. MANY SEVERE WEATHER FATALITIES OCCUR
LATE AT NIGHT.

OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED
TO BE VERY GUSTY TONIGHT. GUSTS NEAR 30 MPH WILL BE POSSIBLE ACROSS
THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON
WEST-TO-EAST ROADWAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY
AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER
THIS EVENING INTO THE OVERNIGHT HOURS...AND REPORT ANY SIGNIFICANT
HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE.

AML/DK/MBS

In the hours before

Local storm report, Oct 18, 10:58 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND GST     BOWLING GREEN           36.97N 86.44W
10/18/2007  E65 MPH          WARREN             KY   TRAINED SPOTTER

&&

LD
Local storm report, Oct 18, 11:02 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 AM EDT FRI OCT 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             CANEYVILLE              37.42N 86.49W
10/19/2007  E1.00 INCH       GRAYSON            KY   PUBLIC

&&

LD
Local storm report, Oct 18, 11:02 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 AM EDT FRI OCT 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HAIL             CANEYVILLE              37.42N 86.49W
10/18/2007  E1.00 INCH       GRAYSON            KY   PUBLIC

&&

LD
Special weather statement, Oct 18, 11:26 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1226 AM EDT FRI OCT 19 2007

KYZ027-028-053-062-063-074-190500-
BARREN-EDMONSON-GRAYSON-HARDIN-HART-LARUE-
1126 PM CDT THU OCT 18 2007

...A LINE OF STRONG STORMS IS AFFECTING
BARREN...EDMONSON...GRAYSON...HARDIN...HART AND LARUE COUNTIES...

AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
LEITCHFIELD TO 10 MILES WEST OF MUNFORDVILLE TO 10 MILES WEST OF
GLASGOW...MOVING NORTHEAST AT 50 MPH.

FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN...AND STRONG GUSTY WINDS
TO 50 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR MUNFORDVILLE BY 1135 PM CDT.
  NEAR HODGENVILLE BY 1250 AM EDT.

THESE STORMS WILL ALSO BE...
  NEAR ROWLETTS BY 1135 PM CDT.
  NEAR UPTON BY 1240 AM EDT.
  NEAR HARDYVILLE BY 1145 PM CDT.
  NEAR TONNIEVILLE BY 1250 AM EDT.

STRONG WINDS CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES.
TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER
LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION...ESPECIALLY ON INTERSTATE 65.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

13
Local storm report, Oct 18, 11:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1242 AM EDT FRI OCT 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             3 NE JASPER             38.42N 86.90W
10/18/2007  M0.75 INCH       DUBOIS             IN   LAW ENFORCEMENT

0537 PM     TSTM WND DMG     5 SW HAWESVILLE         37.85N 86.82W
10/18/2007                   HANCOCK            KY   LAW ENFORCEMENT

            1 TREE DOWN IN CHAMBERS AREA ALONG WITH PEA SIZE HAIL

0540 PM     HAIL             4 NE JASPER             38.43N 86.88W
10/18/2007  M0.75 INCH       DUBOIS             IN   TRAINED SPOTTER

            HAIL COVERING GROUND

0626 PM     TSTM WND GST     NEW AMSTERDAM           38.10N 86.28W
10/18/2007  E80.00 MPH       HARRISON           IN   PUBLIC

0635 PM     TSTM WND DMG     8 S CORYDON             38.10N 86.13W
10/18/2007                   HARRISON           IN   LAW ENFORCEMENT

            NUMEROUS TRESS DOWN

0642 PM     TSTM WND GST     LANESVILLE              38.24N 85.98W
10/18/2007  E60.00 MPH       HARRISON           IN   LAW ENFORCEMENT

            1/2 INCH HAIL IN ADDITION

0708 PM     HAIL             LOUISVILLE              38.22N 85.74W
10/18/2007  E1.25 INCH       JEFFERSON          KY   TRAINED SPOTTER

            CRESENT HILL AREA

0710 PM     TSTM WND DMG     LOUISVILLE              38.22N 85.74W
10/18/2007                   JEFFERSON          KY   BROADCAST MEDIA

            CARS MOVED BTY HIGH WIND AND REPORTS OF BLOWN OFF ROOFS
            IN CRESENT HILL AREA

0735 PM     TSTM WND DMG     TELL CITY               37.95N 86.76W
10/18/2007                   PERRY              IN   LAW ENFORCEMENT

            GAS LINES RUPTURED AND TREES/POWERLINES DOWN IN
            CANNELLTON. TRESS DOWN IN TELL CITY

0748 PM     TSTM WND DMG     LOUISVILLE              38.22N 85.74W
10/18/2007                   JEFFERSON          KY   BROADCAST MEDIA

            TREES DOWN IN NE JEFFERSON COUNTY AROUND BROWNSBORO ROAD
            AREA.

0812 PM     TORNADO          2 NW HAWESVILLE         37.92N 86.78W
10/18/2007                   HANCOCK            KY   AMATEUR RADIO

            TORNADO ON THE GROUND

0925 PM     FUNNEL CLOUD     GEORGETOWN              38.30N 85.97W
10/18/2007                   FLOYD              IN   TRAINED SPOTTER

0934 PM     TSTM WND DMG     HEFLIN                  37.50N 87.00W
10/18/2007                   OHIO               KY   LAW ENFORCEMENT

            STRUCTURE DAMAGE...TREES DOWN ROADS BLOCKED FOR WESTERN
            PART OF COUNTY

0948 PM     HAIL             6 NE HARTFORD           37.51N 86.82W
10/18/2007  M0.75 INCH       OHIO               KY   TRAINED SPOTTER

0948 PM     TSTM WND DMG     FERDINAND               38.23N 86.86W
10/18/2007                   DUBOIS             IN   LAW ENFORCEMENT

            TREES DOWN AND DOOR OF HOUSE BLOWN OUT. NEAR FERDINAND
            FOREST.

0951 PM     TSTM WND DMG     HARTFORD                37.45N 86.89W
10/18/2007                   OHIO               KY   TRAINED SPOTTER

            POWER OUT

1000 PM     TSTM WND DMG     CHARLESTOWN             38.45N 85.67W
10/18/2007                   CLARK              IN   TRAINED SPOTTER

            2 BARNS DESTROYED. TRAILER PICKED AND MOVED

1000 PM     TSTM WND DMG     CHARLESTOWN             38.45N 85.67W
10/18/2007                   CLARK              IN   LAW ENFORCEMENT

            WINDOWS BLOWN OUT OF A HOUSE AND CARPORT BLOWN OFF

1002 PM     TSTM WND DMG     NEW WASHINGTON          38.57N 85.55W
10/18/2007                   CLARK              IN   TRAINED SPOTTER

            TREES DOWN CARPORT DESTROYED

1015 PM     HAIL             MILTON                  38.71N 85.37W
10/18/2007  E0.50 INCH       TRIMBLE            KY   TRAINED SPOTTER

1027 PM     TSTM WND GST     MILTON                  38.71N 85.37W
10/18/2007  E70.00 MPH       TRIMBLE            KY   TRAINED SPOTTER

1038 PM     TSTM WND GST     MOUNT WASHINGTON        38.05N 85.55W
10/18/2007  M57.00 MPH       BULLITT            KY   TRAINED SPOTTER

1043 PM     TSTM WND DMG     AUBURN                  36.87N 86.70W
10/18/2007                   LOGAN              KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

1045 PM     TSTM WND DMG     BIG SPRING              37.80N 86.17W
10/18/2007                   BRECKINRIDGE       KY   LAW ENFORCEMENT

            POWER LINES DOWN

1051 PM     TSTM WND DMG     CORYDON                 38.21N 86.13W
10/18/2007                   HARRISON           IN   BROADCAST MEDIA

            TREE ON HOUSE. TREES ON CARS IN PALMYRA.

1051 PM     NON-TSTM WND DMG CORYDON                 38.21N 86.13W
10/18/2007                   HARRISON           IN   BROADCAST MEDIA

            TREE ON HOUSE. TREES ON CARS IN PALMYRA

1055 PM     TSTM WND DMG     CRANDALL                38.29N 86.07W
10/18/2007                   HARRISON           IN   BROADCAST MEDIA

            TREES DOWN

1057 PM     TSTM WND DMG     BEAVER DAM              37.41N 86.88W
10/18/2007                   OHIO               KY   LAW ENFORCEMENT

            TREES DOWN. POWER LINES DOWN IN ROSINE AREA.

1107 PM     TSTM WND DMG     FLAHERTY                37.83N 86.07W
10/18/2007                   MEADE              KY   BROADCAST MEDIA

            *** 1 INJ *** TREE ON HOUSE. ONE INJURY

1107 PM     TSTM WND DMG     FLAHERTY                37.83N 86.07W
10/18/2007                   MEADE              KY   BROADCAST MEDIA

            TREE ON HOUSE. ONE INJURY

1115 PM     TSTM WND GST     HARTFORD                37.45N 86.89W
10/18/2007  E70.00 MPH       OHIO               KY   LAW ENFORCEMENT

            TREES DOWNED

1118 PM     HAIL             LOGANSPORT              37.28N 86.78W
10/18/2007  E0.75 INCH       BUTLER             KY   TRAINED SPOTTER

1120 PM     TSTM WND DMG     LOUISVILLE              38.22N 85.74W
10/18/2007                   JEFFERSON          KY   LAW ENFORCEMENT

            POWER LINES DOWNED IN SEVERAL PARTS OF THE METRO AREA.

1128 PM     TSTM WND GST     RUSSELLVILLE            36.84N 86.89W
10/18/2007  E60.00 MPH       LOGAN              KY   TRAINED SPOTTER

1158 PM     TSTM WND GST     BOWLING GREEN           36.97N 86.44W
10/18/2007  E65.00 MPH       WARREN             KY   TRAINED SPOTTER

1200 AM     HAIL             CANEYVILLE              37.42N 86.49W
10/19/2007  E1.00 INCH       GRAYSON            KY   PUBLIC

&&

LD
Local storm report, Oct 18, 11:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1246 AM EDT FRI OCT 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND DMG     CAREFREE                38.24N 86.36W
10/18/2007                   CRAWFORD           IN   BROADCAST MEDIA

            TREES DOWN

&&

LD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 7:11 PM CDTTornado WarningLMKMeade34 min
Oct 18, 7:12 PM CDTTornado WarningLMKBreckinridge, Hancock33 min
Oct 18, 8:31 PM CDTTornado WarningLMKHancock29 min
Oct 18, 8:31 PM CDTTornado WarningLMKOhio29 min
Oct 18, 8:58 PM CDTTornado WarningLMKBreckinridge, Grayson, Ohio32 min
Oct 18, 8:59 PM CDTSevere Thunderstorm WarningLMKOldham21 min
Oct 18, 9:16 PM CDTSevere Thunderstorm WarningLMKTrimble29 min
Oct 18, 9:29 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade31 min
Oct 18, 9:41 PM CDTTornado WarningLMKBreckinridge, Hardin, Meade23 min
Oct 18, 9:48 PM CDTTornado WarningLMKButler, Ohio27 min
Oct 18, 9:51 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio39 min
Oct 18, 10:02 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Oct 18, 10:08 PM CDTSevere Thunderstorm WarningLMKLogan37 min
Oct 18, 10:15 PM CDTTornado WarningLMKButler30 min
Oct 18, 10:35 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren40 min
Oct 18, 10:37 PM CDTSevere Thunderstorm WarningLMKGrayson38 min
Oct 18, 10:43 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer32 min
Oct 18, 11:02 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren28 min
Oct 18, 11:07 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby23 min
Oct 19, 12:17 AM CDTSevere Thunderstorm WarningLMKMarion, Taylor, Washington28 min
Oct 19, 12:27 AM CDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe20 min
Oct 19, 12:47 AM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington28 min
Oct 19, 12:55 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Scott35 min
Oct 19, 1:14 AM CDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more31 min
Oct 19, 1:29 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas31 min
Oct 19, 1:47 AM CDTSevere Thunderstorm WarningLMKClark, Madison13 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.